# SDR SWAA2021121447475

- Difficulty date: November 24, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  BS 727E - 747,  RT ZEE ANGLE HAS SEVERAL AREAS OF CORROSION.   REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM 15.  FOUND OUT LIMITS IAW SRM 53-00-53-1A-2, FIG 103.    REMOVED THE ZEE ANGLE FROM BS 727-747 IAW SRM 51-40-02-O-OG.   FABRICATED A NEW ZEE ANGLE  IAW SRM 53-00-53-2R-5, REPAIR 5.   TREATED AND PRIMED NEW ANGLE IAW AMM 51-21-41-370-803, AND 51-21-72-370-801.  REMOVED & REPLACED THE ZEE ANGLE IAW SRM 53-00-53-2R-5 REPAIR 5.
